Translator Disclaimer
January, 2020 The strong slope conjecture and torus knots
Efstratia KALFAGIANNI
J. Math. Soc. Japan 72(1): 73-79 (January, 2020). DOI: 10.2969/jmsj/81068106

Abstract

We show that the strong slope conjecture implies that the degree of the colored Jones polynomial detects all torus knots. As an application we obtain that an adequate knot that has the same colored Jones polynomial degrees as a torus knot must be a $(2,q)$-torus knot.

Funding Statement

The author was supported in part by NSF grant DMS-1708249.

Citation

Download Citation

Efstratia KALFAGIANNI. "The strong slope conjecture and torus knots." J. Math. Soc. Japan 72 (1) 73 - 79, January, 2020. https://doi.org/10.2969/jmsj/81068106

Information

Received: 12 August 2018; Revised: 26 August 2018; Published: January, 2020
First available in Project Euclid: 21 May 2019

zbMATH: 07196498
MathSciNet: MR4055090
Digital Object Identifier: 10.2969/jmsj/81068106

Subjects:
Primary: 57M27
Secondary: 57M25 , 57M50 , 57N10

Keywords: boundary slope , Jones slope , strong slope conjecture , torus knots

Rights: Copyright © 2020 Mathematical Society of Japan

JOURNAL ARTICLE
7 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.72 • No. 1 • January, 2020
Back to Top